Items where Author is "Babai, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.


Babai, László and Wilmes, John (2016) Asymptotic Delsarte cliques in distance-regular graphs. Journal of Algebraic Combinatorics, 43 (4). pp. 771-782. ISSN 0925-9899, ESSN: 1572-9192

Babai, László and Cameron, P. J. (2015) Most primitive groups are full automorphism groups of edge-transitive hypergraphs. Journal of Algebra, 421. pp. 512-523. ISSN 0021-8693

Babai, László (2015) On the automorphism groups of strongly regular graphs II. Journal of Algebra, 421. pp. 560-578. ISSN 0021-8693

Book Section

Babai, László (2016) Graph isomorphism in quasipolynomial time: [Extended abstract]. In: 48th Annual ACM SIGACT Symposium on Theory of Computing, STOC 2016. Proceedings of the Annual ACM Symposium on Theory of Computing (19-21-). Association for Computing Machinery, Cambridge (MA), pp. 684-697. ISBN 9781450341325


Papp, Gyula and Babai, László and Baczkó, István and Biliczki, Péter and Jost, Norbert László and Krassói, Irén and Lengyel, Csaba Attila and Szigeti, Zsolt and Varró, András and Végh, Ágnes and Virág, László (2006) Antiaritmiás és proaritmiás mechanizmusok elemzése = Analysis of antiarrhythmic and proarrhythmic mechanism. Project Report. OTKA.

This list was generated on Mon Jun 26 20:51:26 2017 CEST.